Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS La Crosse, WI

June 21, 2007Dodge County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 2:01 AM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 2:01 AM CDT (07:01 UTC)
Expired
Jun 21, 2007, 2:45 AM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Dodge County, MN, Olmsted County, MN

The radar

The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:18 AM CDTHAIL 0.5Rochester, MNKTTC REPORTED PEA TO HALF INCH DIAMETER HAIL
Jun 21, 2:29 AM CDTHAIL 0.75Rochester, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 210701
SVRARX
MNC039-109-210745-
/O.NEW.KARX.SV.W.0049.070621T0701Z-070621T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DODGE COUNTY IN SOUTHEAST MINNESOTA...
  OLMSTED COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 245 AM CDT

* AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
  THIS STORM WAS LOCATED NEAR GENOA...OR ABOUT 7 MILES NORTHEAST OF
  MANTORVILLE...AND MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANTORVILLE AND ORONOCO AROUND 200 AM...
  BYRON AND HIGHWAY 52 AND COUNTY 14 AROUND 205 AM...
  KINGS PARK AND SALEM CORNERS AROUND 210 AM...
  BROOKSIDE R V PARK AND RINGE AROUND 215 AM...
  ROCHESTER AROUND 220 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4420 9275 4404 9277 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING
5 follow-up statements
000 
WWUS53 KARX 210708
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
208 AM CDT THU JUN 21 2007

MNC039-109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
DODGE MN-OLMSTED MN-
208 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED AND NORTHEASTERN DODGE COUNTIES...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR DOUGLAS...OR 8 MILES NORTHWEST OF
ROCHESTER...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALEM CORNERS AROUND 215 AM...
  ROCHESTER AND BROOKSIDE R V PARK AROUND 220 AM...
  ROCHESTER AIRPORT AROUND 225 AM...
  STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
  I 90 EXIT 218 AND VIOLA AROUND 235 AM...

LAT...LON 4420 9275 4404 9277 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING
000 
WWUS53 KARX 210713
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
213 AM CDT THU JUN 21 2007

MNC039-210723-
/O.CAN.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
DODGE MN-
213 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...

LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
213 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...

AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 52 AND COUNTY 14...OR 6
MILES NORTHWEST OF ROCHESTER...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCHESTER AND BROOKSIDE R V PARK AROUND 220 AM...
  ROCHESTER AIRPORT AROUND 225 AM...
  STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
  I 90 EXIT 218 AND VIOLA AROUND 235 AM...
  EYOTA AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...

LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING
000 
WWUS53 KARX 210722
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
222 AM CDT THU JUN 21 2007

MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
222 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...

AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR BROOKSIDE R V PARK...OR NEAR
ROCHESTER...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
  I 90 EXIT 218 AND VIOLA AROUND 235 AM...
  EYOTA AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...
  CUMMINGSVILLE AROUND 245 AM...

LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING
000 
WWUS53 KARX 210731
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT THU JUN 21 2007

MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
231 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...

AT 228 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED NEAR ROCHESTER...MOVING SOUTHEAST AT 30 MPH.

SPOTTERS REPORTED PENNY SIZED HAIL IN DOWNTOWN ROCHESTER AT 229 AM 
CDT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEWARTVILLE AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...
  EYOTA AND I 90 EXIT 224 AROUND 245 AM...

LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING
000 
WWUS53 KARX 210744
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 AM CDT THU JUN 21 2007

MNC109-210754-
/O.EXP.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
244 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY EXPIRES AT 245
AM CDT...

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
      4411 9221 4411 9232 4419 9233

$$

RABERDING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM CDT, 6 hours 1 minute earlier.

Area forecast discussion, Jun 20, 8:00 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
800 PM CDT WED JUN 20 2007

.UPDATED...
SPC MESOANALYSIS STILL SHOWS A BAND OF HIGHER INSTABILITY 1000-1500
J/KG SURFACE BASED CAPES ACROSS NORTHERN INTO CENTRAL WISCONSIN WITH
40 TO 45 KNOTS EFFECTIVE SHEAR. WOULD EXPECT INSTABILITY TO WANE
OVER THE NEXT SEVERAL HOURS AND IN FACT RADAR TRENDS HAVE BEEN ON
THE SLOW DECREASE. AFTER COORDINATION WITH SPC...GRB...MPX HAVE
DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH 428 UNTIL 10 PM.
STILL EXPECT SOME SEVERE OVER THE NEXT SEVERAL HOURS WITH THE MAIN
THREAT BEING HAIL. UPDATED PRODUCTS HAVE BEEN SENT.

.PREV DISCUSSION...

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE
WEEKEND.

A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES
TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE
ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE
REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES
PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS
PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW
DAYS.

IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC
BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY
OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG
THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING
SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE
THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST
HWOARX FOR MORE INFORMATION ON THIS.

FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN
PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY
THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER
THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF
THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM
LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS
SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND
EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION
FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE
POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE
INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD
LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE
REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS
WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD
SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL.
THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR
NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE
RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING
STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN
THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN.

THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE
FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN
THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS
FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN
1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF
CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD
IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY
ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL
CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN
ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT
WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER.

FOR SAT...NOT MUCH MOVEMENT EITHER WAY WITH THE FRONT...SO PERSISTENT
CHANCES ALONG THE FRONT AND TO THE SOUTH.

ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS
OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE
BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL
LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY
FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES
COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO
PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME
HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE
ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP
OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD
FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW
DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND
HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT
TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD
BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST
WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST
INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN
OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD
THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED
IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED.

&&

.AVIATION...

DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24
HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS
WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND
WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS
CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO
SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING
ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR
TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED
UPDATES.

COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA
AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN
CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME.

&&

SHEA

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED JUN 20 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1206 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN
TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES
SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY
FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST
OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE
MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL.

TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID
AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND
THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO
INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING
HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN
MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE
TO THE SOUTHEAST.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS
OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE
REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE
WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT.
SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE
DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING
WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS
CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT
THROUGH FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 20, 8:30 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             4 NW CHELSEA            45.32N 90.38W
06/20/2007  E1.75 INCH       TAYLOR             WI   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL.

&&

DTJ
Local storm report, Jun 20, 8:41 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             JUMP RIVER              45.36N 90.80W
06/20/2007  E0.75 INCH       TAYLOR             WI   TRAINED SPOTTER

&&

DTJ
Local storm report, Jun 20, 8:44 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
844 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 W JUMP RIVER          45.36N 90.84W
06/20/2007                   TAYLOR             WI   LAW ENFORCEMENT

            TREE DOWN AND BLOCKING HIGHWAY 73

&&

DTJ
Local storm report, Jun 20, 9:36 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             5 W STETSONVILLE        45.08N 90.42W
06/20/2007  E1.00 INCH       TAYLOR             WI   PUBLIC

&&

DTJ
Local storm report, Jun 21, 1:32 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     HAIL             STRUM                   44.55N 91.39W
06/21/2007  M1.25 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

            IN ADDITION TO THE HAIL...THE OFFICER ESTIMATED 50 MPH
            WINDS

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:03 AM CDTSevere Thunderstorm WarningARXWabasha27 min
Jun 21, 3:16 AM CDTSevere Thunderstorm WarningARXDodge20 min
Jun 21, 4:17 AM CDTSevere Thunderstorm WarningARXDodge, Mower28 min
Jun 21, 4:41 AM CDTSevere Thunderstorm WarningARXFillmore22 min
Jun 21, 4:48 AM CDTSevere Thunderstorm WarningARXMower27 min
Jun 21, 5:54 AM CDTSevere Thunderstorm WarningARXDodge36 min
Jun 21, 4:35 PM CDTSevere Thunderstorm WarningARXMower55 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningARXOlmsted35 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningARXFillmore, Mower46 min
Jun 21, 5:46 PM CDTSevere Thunderstorm WarningARXWinona29 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.